Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 8153752, 11 pages
http://dx.doi.org/10.1155/2016/8153752
Research Article

Two Kinds of Darboux-Bäcklund Transformations for the -Deformed KdV Hierarchy with Self-Consistent Sources

1Department of Mathematics, School of Sciences, Jimei University, Xiamen 361021, China
2Department of Mathematics, The University of Texas Rio Grande Valley, Edinburg, TX 78539, USA
3Department of Mathematics, Tsinghua University, Beijing 100084, China

Received 19 April 2016; Accepted 23 July 2016

Academic Editor: Pavel Kurasov

Copyright © 2016 Hongxia Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Klimyk and K. Schmudgen, “q-calculus,” in Quantum Groups and their Represntaions, pp. 37–52, Springer, Berlin, Germany, 1997. View at Google Scholar
  2. Z. Y. Wu, D. H. Zhang, and Q. R. Zheng, “Quantum deformation of KdV hierarchies and their exact solutions: q-deformed solitons,” Journal of Physics A: Mathematical and General, vol. 27, no. 15, pp. 5307–5312, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. E. Frenkel and N. Reshetikhin, “Quantum affine algebras and deformations of the Virasoro and W-algebras,” Communications in Mathematical Physics, vol. 178, no. 1, pp. 237–264, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. E. Frenkel, “Deformations of the KdV hierarchy and related soliton equations,” International Mathematics Research Notices, no. 2, pp. 55–76, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. L. Haine and P. Iliev, “The bispectral property of a q-deformation of the Schur polynomials and the q-KdV hierarchy,” Journal of Physics A: Mathematical and General, vol. 30, no. 20, pp. 7217–7227, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. M. Adler, E. Horozov, and P. van Moerbeke, “The solution to the q-KdV equation,” Physics Letters A, vol. 242, no. 3, pp. 139–151, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M.-H. Tu, J.-C. Shaw, and C.-R. Lee, “On Darboux–Bäcklund transformations for the q-deformed Korteweg-de Vries hierarchy,” Letters in Mathematical Physics, vol. 49, no. 1, pp. 33–45, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M.-H. Tu and C.-R. Lee, “On the q-deformed modified Korteweg-de Vries hierarchy,” Physics Letters. A, vol. 266, no. 2-3, pp. 155–159, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J. Mas and M. Seco, “The algebra of q-pseudodifferential symbols and WKP(N)-algebra,” Journal of Mathematical Physics, vol. 37, pp. 6510–6529, 1996. View at Google Scholar
  10. P. Iliev, “Tau function solutions to a q-deformation of the KP hierarchy,” Letters in Mathematical Physics, vol. 44, no. 3, pp. 187–200, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  11. P. Iliev, “q-KP hierarchy, bispectrality and Calogero-Moser systems,” Journal of Geometry and Physics, vol. 35, no. 2-3, pp. 157–182, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. M.-H. Tu, “q-deformed KP hierarchy: its additional symmetries and infinitesimal Bäcklund transformations,” Letters in Mathematical Physics, vol. 49, no. 2, pp. 95–103, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  13. J. S. He, Y. H. Li, and Y. Cheng, “q-deformed KP hierarchy and q-deformed constrained KP hierarchy,” Symmetry, Integrability and Geometry. Methods and Applications, vol. 2, no. 60, p. 32, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. J. S. He, Y. H. Li, and Y. Cheng, “q-deformed Gelfand-Dickey hierarchy and the determinant representation of its gauge transformation,” Chinese Annals of Mathematics A, vol. 25, no. 3, pp. 373–382, 2004. View at Google Scholar · View at MathSciNet
  15. K. L. Tian, J. S. He, Y. C. Su, and Y. Cheng, “String equations of the q-KP hierarchy,” Chinese Annals of Mathematics B, vol. 32, no. 6, pp. 895–904, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. R. L. Lin, X. J. Liu, and Y. B. Zeng, “A new extended q-deformed KP hierarchy,” Journal of Nonlinear Mathematical Physics, vol. 15, no. 3, pp. 333–347, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. R. L. Lin, H. Peng, and M. Mañas, “The q-deformed mKP hierarchy with self-consistent sources, Wronskian solutions and solitons,” Journal of Physics A: Mathematical and Theoretical, vol. 43, Article ID 434022, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus